# SDR UPS98827228

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1240-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, RIGHT HAND AFT LOWER CARGO PIT FLOOR TRACK AT STATION 1240 TO 1280, LONGERON 21 RIGHT HAS CORROSION.  REMOVED DAMGED SECTION OF TRACK STATION 970 TO 1580 DRILLED NEW SECTION OF TRACK AND SPLICES IAW DC8 SRM 514.  INSTALLED NEW SECTION OF TRACK AND SPLICES IAW DC8 SRM 51-3-0.
